# SDR R61A201204070217

- Difficulty date: April 7, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 16,950 hours, 12,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 16,950 hours, 12,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK,  MAINTENANCE REPORTED DAMAGE TO ACFT FROM DUMMY SLIDE AT STRINGER 15L, FRAME 14 CAUSING TWO DENTS IN SIDE OF FUSELAGE.  MAINTENANCE PERFORMED MAJOR REPAIR TO SKIN.  IAW ETD 2012-170-005006.
